# SDR COMA0260738

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 12,801 hours, 13,021 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Computer
- Part number: 6632M16
- Part serial: 070075
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 4,275 hours, 4,240 cycles
- Stage of operation: TO
- Nature of condition: J, E
- Precautionary procedure: C

## Discrepancy

FLIGHT 5585 LEFT ENGINE VIB MESSAGE.COULD NOT DUPLICATE REPLACED THE VIB SIGNAL CONDITIONER.
